Volume 188, Issue 5, February 2013

This issue is a translation of Zapiski Nauchnykh Seminarov Sankt-Peterburgskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova Rossiiskoi Akademii Nauk (Notes of Scientific Seminars of the St. Petersburg Department of the Steklov Mathematical Institute, Russian Academy of Sciences), Vol. 394, 2011. This issue is entitled Problems in the Theory of Representations of Algebras and Groups, Part 22, and was edited by N. A. Vavilov, A. I. Generalov, and B. B. Lur'e.

ISSN: 1072-3374 (Print) 1573-8795 (Online)

Prior to Volume 68 (1994), this journal was published as Journal of Soviet Mathematics.